# SDR AALA201505059006

- Difficulty date: April 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LOWER SILL CORRODED IN AFT GALLEY FROM FRAME 66 - 68 AT LT STRINGER 23.  REPLACED LOWER SILL IAW SRM 51-72-11, DWG D53480019 & EA 250623.
